The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.04 - April (1988 vol.37)
pp: 472-478
ABSTRACT
A family of graphs is introduced with (d(d-1)/sup l/-2)/(d-2) nodes, where d is the degree of every node and l is any positive integer. The graphs have diameter 2l-1. In the presence of at most d-1 faults, the diameter increases to at most 2l+1. Furthermore, there exists a container (set of node-disjoint paths) of width d and length at most 2l+1 between every pair of nodes. The graphs are compa
INDEX TERMS
computer networks; flip trees; graphs; positive integer; container; node-disjoint paths; fault-tolerant diameter; ease of routing; fault-tolerant routing; computer networks; fault tolerant computing; graph theory; trees (mathematics).
CITATION
F.J. Meyer, "Flip-Trees: Fault-Tolerant Graphs with Wide Containers", IEEE Transactions on Computers, vol.37, no. 4, pp. 472-478, April 1988, doi:10.1109/12.2194
6 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool